# SDR ASAA2016121219025

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 54,460 hours, 24,375 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL380, RECEIVED A FUEL IMBALANCE. DECIDED NO FUEL LEAK AND PROCEEDED TO CROSSFEED AND CROSSFEED WOULD NOT OPEN.  FUEL FLOW NORMAL. BOTH ENGINE TAKING FUEL FROM NR 1 TANK.  ACFT GROUNDED. INSPECTED FUEL CROSSFEED VALVE & FOUND MANUAL INDICATION IN THE OPEN POSITION. INSPECTED CONNECTOR & FUEL CROSSFEED WIRING WITH NO DEFECTS NOTED. FOUND FOUND FUEL CROSSFEED CIRCUIT BREAKER ON P63 PANEL OPEN. INSPECTED & RESET BREAKER IAW AMM 20-60-01, WITH NO DEFECTS NOTED. PERFORMED FUEL CROSSFEED VALVE OPS CHECK, OK IAW AMM 28-22-21. VALVE OPS CHECKS NORMAL. RAN NR 2 ENGINE AND FUEL FEED NORMAL. EVALUATED FUEL IMBALANCE CONDITIONAL INSPECTION IAW AMM 05-51-48 AND DETERMINED NO CONDITIONAL INSPECTION REQUIRED. AIRCRAFT OK FOR SERVICE.
